MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF 2.0

LUTRONIC CORPORATION XERF 2.0
Catalog Number F1101300330
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A member of the cynosure lutronic clinical team reached out to the site to investigate the event.Despite multiple attempts to obtain additional information, the site did not provide any additional information.Due to lack of communication with the site, cynosure lutronic clinical team could not provide clinical support.Xerf tip has not yet been returned for a device evaluation, but a photo was provided during initial communication.Surface damage was observed on the tip.Once tip has been returned and evaluated, a cynosure field service engineer (fse) will be able to identify root cause.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunction occurred and could likely cause or contribute to a serious injury if the malfunction were to recur.We are reporting this as an initial mdr and will submit a final mdr once investigation has been completed.
 
Event or Problem Description
It was reported that sparking occurred on a patient face and patient felt "popping sensation" during a treatment using xerf 2.0.Treatment was immediately stopped and effector tip was replaced.Settings used for treatment included deep mode, cryo 1, level 6.

Brand Name
XERF 2.0
Common Device Name
XERF 2.0
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25116707
Report Number3021199089-2026-00027
Device Sequence Number10346915
Product Code GEI
UDI-Device Identifier08809447657981
UDI-Public(01)08809447657981(11)250905
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180945
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberF1101300330
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale